# SDR SIMA20180815015

- Difficulty date: August 15, 2018
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N842AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145673
- Aircraft time: 28,814 hours, 24,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHT ON LT OVERWING PANEL INOP. C/A-COMPLETE:REMOVED AND REPLACED BULB ON EXTERNAL EMERGENCY LIGHT ON LT OVERWING PANEL IAW AMM 33-50-10 OPS CHECK GOOD.
